Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


B 12 shortage
Sep 19, 2003

Just been told my B12 levels is right at 282. My Dr. says this is on the low side. He suggest B12 shots once a week for the next 3 weeks. I had a partial gastrectomy years ago. I had the first shot yesterday and its making me feel nauseated. Is this normal since having a shot doesn't that bypass the stomach?

Response from Dr. Pierone

Hello, it is unusual for a B12 injection to produce nausea. I would see what happens with the next injection and then decide. Some recent studies have shown the high dose oral B12 is often sufficient for replacement of B12 in persons with deficiency so this would be another alternative. Good luck.



Previous
What can I do to help?
Next
To start or not, that is the question

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement